# SDR 2014FA0000552

- Difficulty date: September 24, 2014
- Submitted: September 24, 2014
- Operation: General aviation
- Aircraft: N267CP
- Make and model: Cirrus SR22
- Aircraft serial: 3047
- Aircraft time: 1,145 hours
- Engine: Cont IO550N
- Engine time: 1,145 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: ETISR22212
- Part serial: GP5212
- Condition: Leaking
- Location: Back Of Engine
- Part time: 1,145 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL PUMP LEAKING FROM THE MIXTURE CONTROL SHAFT.  THE AMOUNT OF FUEL LEAKING WAS ENOUGH THAT THERE WAS SOME BLUE STAINING OF THE ENGINE CASE UNDER THE PUMP.  THIS AIRCRAFT HAS THE TORNADO ALLEY TURBO NORMALIZING SYSTEM INSTALLED UNDER STC SA10588SC AND SE10589SC.  TORNADO ALLEY HAS A SERVICE BULLETIN (SB12-02) THAT ADDRESSES THIS ISSUE BY INSPECTION AND REPAIR OF THE FUEL PUMP IF LEAKAGE IS DETECTED.  IT IS UNKNOWN IF SB12-02 HAD BEEN PERFORMED PREVIOUSLY BECAUSE OF LACK OF LOGBOOKS.  ANOTHER AIRCRAFT SIMILARLY EQUIPPED IS IN OUR FACILITY AND IT HAS THE IDENTICAL FUEL LEAK.  THE OTHER AIRCRAFT WAS DOCUMENTED IN SDR 2014FA0000550.  THESE TWO AIRCRAFT MARK THE 7TH AND 8TH TIME I PERSONALLY HAVE ENCOUNTERED FUEL LEAKING FROM THIS PUMP.  TWO OF THE PREVIOUS HAD SEVERE LEAKS AND HAD SDR REPORTS MADE IN 2012.
